# SDR USAA2014032100019

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 2,407 hours, 1,095 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, AFTER CLEARING RUNWAY, AFT FLIGHT ATTENDANT REPORTED BURNING SMELL & SMOKE WITH MIST IN CABIN.  LASTED FOR 8 MINUTES DURING TAXI IN.  STARTED APU AFTER THE EVENT WAS REPORTED & RAN APU AIR FOR NEXT 20 MINUTES CONDITIONED DISAPPEARED.  SHUTDOWN ENG 2 DURING TAXI IN.  ACCOMPLISHED JOB CARD 26L00021001, NO DEFECTS NOTED. ACFT OK FOR SERVICE.
